# SDR SWAA111377

- Difficulty date: March 2, 2011
- Submitted: March 8, 2011
- Operation: Air carrier
- Aircraft: N679AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23291
- Aircraft time: 76,951 hours, 64,908 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 96,941 hours, 64,900 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: 332A1000XXX
- Part serial: 858582
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ENGINE SHUTDOWN/AIR TURNBACK/DECLARED EMERGENCY.  CLIMBING OUT OF 15,000 FEET, LOW OIL PRESSURE NR 2 INDICATOR LIGHT ON.  NR 2 OIL PRESSURE LESS THAN RED LINE.  REMOVED AND REPLACED NR 2 ENGINE PER MT.
